Tuesday, December 14, 2010

Random Rash...

I'm 3 dpiui and I've got a random rash. It first began developing on the inside of my right arm and has since spread to my stomach and chest with a few spots as high as my neck and as low as my pelvis. I just noticed a couple of new spots on the inside of my left arm... who wants to take a stab at what it could be? I don't have any new soaps and all of my meds this cycle were exactly the same as they have been the last two cycles. The rash itself isn't overly itchy, more annoying than anything else.

While we are on the topic of my issues, does anyone want to tell me why my hair is falling out? I'm on levothyroxine for hypothyroidism and on metformin for PCOS, both are under control, but my hair is falling out like mad! I told my husband last night that by the time we are bringing home a baby I will likely be sporting a wig! I know that both of these conditions can cause hair loss, but I wasn't losing my hair before I started medicating!

Infertility, is there anything else you would like me to add to the list of reasons I hate you? The list is getting long today!

3 comments:

Stephanie said...

Sorry for my lack of comments lately, I've been reading on Reader and being lazy. But had to respond. So....

Between IUI1 and IUI2 for me, after being on Metformin for 2.5 months, my hair started falling out. I mean, I really thought something was wrong with me. Well, at first I thought it was a side effect of being at the beach with ocean, sand and pool water. But it kept happening and wasn't getting any better. Not just normal shedding. I even got a hair cut hoping that would help, my normal hair dresser noticed my usually thick hair was super thin now. How distressing!!!

That was around early-mid October. And while I still shed more than normal (especially in the shower) its gotten better. My doctor wasn't helpful but another IRL friend with PCOS said she has the same issues.

Sigh.

Sorry I don't have a solution or real answer, but you're not alone and hopefully the loss will taper off like mine did!

And I got nothing on the rash. Sorry!

Christina said...

Ugh...sorry to hear that. I don't have any insight, but I'm sending you a hug over the internet. :)

uneggsplained said...

I also have hypothyroidism, but it is and has been controlled with meds for a few years now.... but my hair falls out in clumps! It is super annoying.... the only thing i can blame is the hypothyroid issue, but its wierd because if its controlled, it does not make sense to have this symptom. So I feel your pain.